# SDR ABXA9800457

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 5912149511
- Condition: Cracked
- Location: Lt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT FLAP CENTER HINGE WAS FOUND CRACKED.  REPLACED IAW DC9 MM 27-50-1.
